# SDR AALA20120329009

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, 3RD INTERCOSTAL FROM AFT AT BOTTOM OF DOOR HAS OVERSIZED HOLE IN CHORD AND DOUBLE DRILLED HOLE IN WEB FLANGE.  INSTALLED NEW CORD ANGLE AND WEB PER ESO 90121.
